Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Red eye after stopping steroid drops given after cataract surgery, vision blurred. Further treatment ?

Hi, My mother had catract surgery (IOL) last year aug,but she is getting red eye once she reduce the steroid drops(almost once in a month). She had another surgery and culture reports all came negative. Once she gets red eye her vision also goes away, and regains slowly agter red eye reduces. What should she do next. Regards, AAAAAA
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
It seems from the history that your mother has inflammation in the eyes following surgery which goes away once she uses steroid eye drops and because of inflammation her vision is getting decreased.
Hence I advice you to consult the ophthalmic surgeon for examination of the anterior and posterior segments of the eye to find out the source of inflammation and treatment accordingly,
Thank you
Answered: Tue, 13 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor